I quit smoking and started using the patch and then switched to nicorette gum. I was dignosed with lung cancer 3 years later. I had 1/2 of my right lung removed and didn't require chemo. I continued to chew the gum. At that time the gum wasn't so tasteful as it is now.
I find now, that I cannot stop chewing nicorette. I am allergic to all artificial sweeteners and I can't find a gum to replace nicorette with that has sugar. I find that I prefer the taste of nicorette to anything with sugar that I can find, which is very seldom.
What can I do to get away from chewing gum? I feel my teeth are suffering from the constant chewing, but I know the patch just won't cut it for me at this point.
Hmmm... talk to your doctor about it? I almost suggested taking up smoking, but that was more a joke and not very funny.
That is a toughy so keep doing searches on google. Think of every way you can word it and perhaps you'll find a reasonable solution..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.